# SDR DALA2022062204355

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Attach Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 CORROSION ATTACH FITTING ELEVATOR ACTUATOR INBOARD FITTING INBOARD LUG ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED I/B ATTACH FITTING PER A320 SRM 55-26-47. (2287569)
